# SDR 06FDEA2395

- Difficulty date: June 25, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA71463
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL NR 215AF FOUND WITH SEVERAL DENTS ON THE SURFACE.  FLOOR PANEL REMOVED AND FABRICATED FROM S3932193 AS PER DRAWING ABA 7146. FLOOR PANEL INSTALLED PER AMM 53-21-06. CLASSIFIED MAJOR REPAIR AS PER GMM   6-2-100.
